MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P07-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed false repeat reactive alinity s htlv i/ii results for multiple donor samples that were western blot negative.The following information was obtained; however, no specific donor results were provided.All results were initial reactive, repeat reactive, and western blot negative.Sids on instrument as1429: sample id (b)(6) - (b)(6) 2026.Sample id (b)(6) - (b)(6) 2026.Sample id (b)(6) -(b)(6) 2026.Sample id (b)(6) - (b)(6) 2026.Sample id (b)(6) - (b)(6) 2026.Sample id (b)(6) - (b)(6) 2025.Sample id (b)(6) - (b)(6) 2025.Sample id (b)(6)- (b)(6) 2025.Sample id (b)(6) - (b)(6) 2025.Sid on instrument (b)(6): sample id (b)(6) - (b)(6) 2026.No impact to patient management was reported.
 
Event or Problem Description
The customer observed false repeat reactive alinity s htlv i/ii results for multiple donor samples that were western blot negative.The following information was obtained; however, no specific donor results were provided.All results were initial reactive, repeat reactive, and western blot negative.Sids on instrument (b)(6): sample id (b)(6) - (b)(6) 2026, sample id (b)(6)- (b)(6) 2026, sample id (b)(6) - (b)(6) 2026, sample id (b)(6) - (b)(6) 2026, sample id (b)(6) - (b)(6) 2026, sample id (b)(6) - (b)(6) 2025, sample id (b)(6) - (b)(6) 2025, sample id (b)(6) - (b)(6) 2025, sample id (b)(6) - (b)(6) 2025.Sid on instrument (b)(6): sample id (b)(6) - (b)(6) 2026.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false reactive alinity s htlv i/ii results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Review of tracking and trending for the alinity s htlv i/ii assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 75381be00.Device history review did not identify any nonconformances, potential nonconformances, or deviations associated with the lot number and complaint issue.A review of alinity s htlv i/ii ln 6p07-60 reactive rates and specificity (assuming zero prevalence), and for lot number 75381be00 specifically was performed utilizing field data.Initial reactive rates (irr), repeat reactive rates (rrr) and specificity observed for lot 75381be00 are within product requirements and comparable to other lots analyzed in the comparison.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the investigation the alinity s htlv i/ii reagent lot 75381be00 is performing as intended, no systemic issue or deficiency was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ALINITY S HTLV I/II REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24552155
Report Number3002809144-2026-00057
Device Sequence Number14846074
Product Code QHM
UDI-Device Identifier00380740117214
UDI-Public(01)00380740117214(17)260616(10)75381BE00
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
BL125675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2026
Device Catalogue Number06P07-60
Device Lot Number75381BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown